# SDR DXTA2024060411968

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0261
- Aircraft time: 4,953 hours, 3,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL. NO EMERGENCY LIGHTS COME ON WITH THE EMER LTS SWITCH IN THE ARM POSITION. ATTEMPTED TO RECHARGE EMERGENCY BATTERIES WITH TWO 30 MINUTE CHARGING PERIODS WITH NO CHANGE. REPEAT WRITE UP.  COMPLIED WITH EMERGENCY LIGHTING OPERATIONAL CHECK I/A/W CE 680A M/M 33-50-00 OPS CHECK GOOD AT THIS TIME.
